# SDR 9600269967

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRING FOR EMERGENCY FLOOR TRACK LIGHTING AT ROW 15 IS LOOSE AND EXPOSED.  FOUND WIRE FOR LIGHT AT ROWS 16 AND 18 PULLED OUT OF THE SOCKET.  REPAIRED WIRE AND REPLACED SOCKETS, OPERATIONAL CHECK GOOD.
